# SDR AU980614

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM565A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: GEJN0236ANSETTS
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(AUS) NR 2 ENGINE ELECTRONIC FUEL CONTROL UNIT (EFU) FAULTY.  WORKSHOP INVESTIGATION FOUND THE UNIT FAILED PRESSURE SUB-SYSTEM CHANNEL `A' TEST.  PART TC:  21,089.
